# SDR HNAA2017062100211

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,519 hours, 38,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, CONFIGURATION CHECK FLAPS WARNING AURAL MESSAGE WAS HEARD.  POWERED DOWN AND POWERED UP AIRCRAFT, CYCLED CIRCUIT BREAKERS F16, F19, AND FLAPS RESET SWITCH ON MAINTENANCE PANEL.   ACCOMPLISHED TASK 27-53-00-700-802A, OPS CHECKED GOOD, OK FOR SERVICE.
